# SDR CALA2025040303492

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 102,836 hours, 13,513 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 2960034101
- Part serial: T43633
- Condition: Inoperative
- Location: Zone 400
- Part time: 802,829 hours, 713,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EDP FAILED TO ACTUATE REF TASK CARD 27-0529-8-0047 PULLED CB P11 B5 & B20 P110 L19 & M28 P210 L4 & L5 P310 D4 & D5, AND TAGGED APU START SWITCH. BEGAN REMOVAL STEPS UP TO DEPRESSURIZING. NEW PART AND ORINGS STORED IN COCKPIT REMOVED AND REPLACED LH ENG EDP SUPPLY SHUTOFF VALVE REF AMM 29-11-30. OPS CHECK AND LEAK CHECK GOOD.PARTS USED: 25-2911-9-0020,QTY :1 ROTABLE PARTS CHG:TT # 1714797 SN OFF 2706 PN OFF 25-2911-9-0020 IPC REFERENCE # NO COMPONENT FOUND M&E OFF 25-2911-9-0020 SN OFF 2706 - S/N ENTERED IS INVALID ADDING SDR INFORMATION.
